MathSciNet Relay Station
MathSciNet bibliographic data
MR998402 60H15 (35K85 35R60 49A29)
Haussmann, U. G.; Pardoux, É. Stochastic variational inequalities of parabolic type. Appl. Math. Optim. 20 (1989), no. 2, 163–192.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement